Alert archive / Utah / High Wind Warnings in 2014

High Wind Warning 11, NWS Salt Lake City, UT

December 29, 2014

NWS Salt Lake City, UT issued this high wind warning at Dec 29, 2014, 2:49 AM MST. It took effect at Dec 30, 2014, 12:00 AM MST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 29, 2014, 2:49 AM MST (09:49 UTC)
In effect from
Dec 30, 2014, 12:00 AM MST
Expired
Dec 31, 2014, 2:51 AM MST
In force
27 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WWUS75 KSLC 290949
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
249 AM MST MON DEC 29 2014

UTZ002-300000-
/O.UPG.KSLC.HW.A.0007.141230T0300Z-141230T2300Z/
/O.NEW.KSLC.HW.W.0011.141230T0700Z-141231T1100Z/
NORTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL
249 AM MST MON DEC 29 2014

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM
MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...THE NORTHERN WASATCH FRONT FROM BRIGHAM CITY
  SOUTHWARD TO NORTH SALT LAKE. THE STRONGEST WINDS ARE FORECAST
  BETWEEN LAYTON AND BOUNTIFUL...INCLUDING FARMINGTON AND
  CENTERVILLE. 

* WINDS...EAST WINDS 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH.
  GUSTS APPROACHING 75 MPH ARE POSSIBLE DURING THE PEAK OF THIS
  DOWNSLOPE WIND STORM.

* TIMING...DEVELOPING LATE THIS EVENING AND STRENGTHENING
  OVERNIGHT BEFORE PEAKING TUESDAY MORNING. THESE WINDS ARE
  EXPECTED TO GRADUALLY DIMINISH TUESDAY AFTERNOON...BUT MAY PICK
  BACK UP TUESDAY EVENING.

* IMPACTS...THIS IS A POTENTIALLY DANGEROUS STORM. STRONG
  CROSSWINDS ARE FORECAST ALONG I-15 AND HIGHWAY 89 THROUGH DAVIS
  AND WEBER COUNTIES WHICH MAY CAUSE HAZARDOUS TRAVEL FOR HIGH
  PROFILE VEHICLES AND THOSE WITH TRAILERS. LOOSE OBJECTS SUCH AS
  TRASH CANS...TRAMPOLINES AND LAWN ORNAMENTS MAY BECOME AIRBORNE.
  SIGNIFICANT BLOWING AND DRIFTING OF SNOW MAY CAUSE GREATLY
  REDUCED VISIBILITY AND SLICK ROADWAYS. VERY COLD WIND CHILLS CAN
  ALSO BE EXPECTED...WITH READINGS OF 20 TO 30 DEGREES BELOW ZERO
  FORECAST. POWER OUTAGES ARE POSSIBLE WHICH WOULD AFFECT HEATING
  OPERATIONS. WIND SENSITIVE OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.
VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO
CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA
CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND
UNSHELTERED AREAS.

&&

$$

UTZ001-003-300000-
/O.NEW.KSLC.WI.Y.0033.141230T0700Z-141231T1100Z/
CACHE VALLEY/UTAH PORTION-SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...SALT LAKE CITY...
TOOELE
249 AM MST MON DEC 29 2014

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM MST
WEDNESDAY.

* AFFECTED AREA...THE SALT LAKE VALLEY AND CACHE VALLEY.

* WINDS...EAST WINDS 20 TO 30 MPH WITH GUSTS TO 50
  MPH...ESPECIALLY NEAR CANYONS.

* TIMING...GUSTY EAST WINDS WILL DEVELOP NEAR CANYONS LATE THIS
  EVENING AND STRENGTHEN TONIGHT...PEAKING TUESDAY MORNING. THE
  WINDS SHOULD SLACKEN TUESDAY AFTERNOON...BEFORE POSSIBLY
  BECOMING GUSTY AGAIN TUESDAY EVENING.

* IMPACTS...STRONG CROSSWINDS ARE FORECAST ALONG INTERSTATE 215 ON
  THE EAST SIDE OF THE VALLEY...ALONG WITH FOOTHILL BLVD. BLOWING
  SNOW MAY OCCUR DURING THE STRONGEST WINDS WHICH COULD CAUSE
  REDUCED VISIBILITY AND SLICK ROADWAYS. VERY COLD WIND CHILLS CAN
  ALSO BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
6 follow-up statements
311 
WWUS75 KSLC 292214
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 PM MST MON DEC 29 2014

UTZ002-300700-
/O.CON.KSLC.HW.W.0011.141230T0700Z-141231T1100Z/
NORTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL
314 PM MST MON DEC 29 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
4 AM MST WEDNESDAY...

* AFFECTED AREA...THE NORTHERN WASATCH FRONT FROM BRIGHAM CITY 
  SOUTHWARD TO NORTH SALT LAKE. THE STRONGEST WINDS ARE FORECAST 
  BETWEEN LAYTON AND BOUNTIFUL...INCLUDING FARMINGTON AND 
  CENTERVILLE. 

* WINDS...SUSTAINED EAST WINDS 35 TO 45 MPH WITH GUSTS TO AROUND
  65 MPH ARE POSSIBLE DURING THE PEAK OF THIS DOWNSLOPE WIND
  STORM.

* TIMING...DEVELOPING THIS EVENING AND STRENGTHENING OVERNIGHT
  BEFORE PEAKING TUESDAY MORNING. THESE WINDS ARE EXPECTED TO
  GRADUALLY DIMINISH TUESDAY AFTERNOON...BUT MAY PICK BACK UP
  TUESDAY EVENING NEAR CANYON MOUTHS.

* IMPACTS...STRONG CROSSWINDS ARE FORECAST ALONG I-15 AND HIGHWAY
  89 THROUGH DAVIS AND WEBER COUNTIES WHICH WILL CREATE HAZARDOUS
  TRAVEL FOR HIGH PROFILE VEHICLES AND THOSE WITH TRAILERS.
  SIGNIFICANT BLOWING AND DRIFTING OF SNOW WILL ALSO CAUSE GREATLY
  REDUCED VISIBILITY AND SLICK ROADWAYS. VERY COLD WIND CHILLS CAN
  ALSO BE EXPECTED...WITH READINGS OF 20 TO 25 DEGREES BELOW ZERO
  FORECAST. POWER OUTAGES ARE POSSIBLE...GIVEN THE VERY COLD
  TEMPERATURES HAVE A CONTINGENCY PLAN IN THE EVENT OF A LOSS OF
  HEAT. LOOSE OBJECTS SUCH AS TRASH CANS...TRAMPOLINES AND LAWN
  ORNAMENTS WILL BECOME AIRBORNE RESULTING IN POTENTIAL PROPERTY
  DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ001-003-300700-
/O.CON.KSLC.WI.Y.0033.141230T0700Z-141231T1100Z/
CACHE VALLEY/UTAH PORTION-SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...SALT LAKE CITY...
TOOELE
314 PM MST MON DEC 29 2014

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM
MST WEDNESDAY...

* AFFECTED AREA...THE SALT LAKE VALLEY AND CACHE VALLEY.

* WINDS...EAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH... 
  ESPECIALLY NEAR CANYONS. 

* TIMING...GUSTY EAST WINDS WILL DEVELOP NEAR CANYONS THIS
  EVENING AND STRENGTHEN TONIGHT...PEAKING TUESDAY MORNING. THE
  WINDS SHOULD SLACKEN TUESDAY AFTERNOON...BEFORE POSSIBLY
  BECOMING GUSTY AGAIN TUESDAY EVENING.

* IMPACTS...STRONG CROSSWINDS ARE FORECAST ALONG INTERSTATE 215 
  ON THE EAST SIDE OF THE VALLEY...ALONG WITH FOOTHILL BLVD. 
  BLOWING SNOW MAY OCCUR DURING THE STRONGEST WINDS WHICH COULD 
  CAUSE REDUCED VISIBILITY AND SLICK ROADWAYS. VERY COLD WIND 
  CHILLS CAN ALSO BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
499 
WWUS75 KSLC 300516
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1016 PM MST MON DEC 29 2014

UTZ002-301330-
/O.CON.KSLC.HW.W.0011.141230T0700Z-141231T1100Z/
NORTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL
1016 PM MST MON DEC 29 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM MST WEDNESDAY...

* AFFECTED AREA...THE NORTHERN WASATCH FRONT FROM BRIGHAM CITY 
  SOUTHWARD TO NORTH SALT LAKE. THE STRONGEST WINDS ARE FORECAST 
  BETWEEN LAYTON AND BOUNTIFUL...INCLUDING FARMINGTON AND 
  CENTERVILLE. 

* WINDS...SUSTAINED EAST WINDS 35 TO 45 MPH WITH GUSTS TO AROUND 
  65 MPH ARE POSSIBLE DURING THE PEAK OF THIS DOWNSLOPE WIND 
  STORM. 

* TIMING...STRENGTHENING OVERNIGHT BEFORE PEAKING TUESDAY
  MORNING. THESE WINDS ARE EXPECTED TO GRADUALLY DIMINISH TUESDAY
  AFTERNOON...BUT MAY PICK BACK UP TUESDAY EVENING NEAR CANYON
  MOUTHS.

* IMPACTS...STRONG CROSSWINDS ARE FORECAST ALONG I-15 AND 
  HIGHWAY 89 THROUGH DAVIS AND WEBER COUNTIES WHICH WILL CREATE 
  HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES AND THOSE WITH 
  TRAILERS. SIGNIFICANT BLOWING AND DRIFTING OF SNOW WILL ALSO 
  CAUSE GREATLY REDUCED VISIBILITY AND SLICK ROADWAYS. VERY COLD 
  WIND CHILLS CAN ALSO BE EXPECTED...WITH READINGS OF 20 TO 25 
  DEGREES BELOW ZERO FORECAST. POWER OUTAGES ARE POSSIBLE...
  GIVEN THE VERY COLD TEMPERATURES HAVE A CONTINGENCY PLAN IN 
  THE EVENT OF A LOSS OF HEAT. LOOSE OBJECTS SUCH AS TRASH 
  CANS...TRAMPOLINES AND LAWN ORNAMENTS WILL BECOME AIRBORNE 
  RESULTING IN POTENTIAL PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ001-003-301330-
/O.CON.KSLC.WI.Y.0033.141230T0700Z-141231T1100Z/
CACHE VALLEY/UTAH PORTION-SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...SALT LAKE CITY...
TOOELE
1016 PM MST MON DEC 29 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM MST WEDNESDAY...

* AFFECTED AREA...THE SALT LAKE VALLEY AND CACHE VALLEY.

* WINDS...EAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH... 
  ESPECIALLY NEAR CANYONS. 

* TIMING...GUSTY EAST WINDS WILL STRENGTHEN NEAR CANYONS
  OVERNIGHT...PEAKING TUESDAY MORNING. THE WINDS SHOULD SLACKEN
  TUESDAY AFTERNOON...BEFORE POSSIBLY BECOMING GUSTY AGAIN TUESDAY
  EVENING.

* IMPACTS...STRONG CROSSWINDS ARE FORECAST ALONG INTERSTATE 215 
  ON THE EAST SIDE OF THE VALLEY...ALONG WITH FOOTHILL BLVD. 
  BLOWING SNOW MAY OCCUR DURING THE STRONGEST WINDS WHICH COULD 
  CAUSE REDUCED VISIBILITY AND SLICK ROADWAYS. VERY COLD WIND 
  CHILLS CAN ALSO BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
927 
WWUS75 KSLC 300902
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
202 AM MST TUE DEC 30 2014

UTZ002-302300-
/O.CON.KSLC.HW.W.0011.000000T0000Z-141231T1100Z/
NORTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL
202 AM MST TUE DEC 30 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM MST WEDNESDAY...

* AFFECTED AREA...THE NORTHERN WASATCH FRONT FROM BRIGHAM CITY
  SOUTHWARD TO NORTH SALT LAKE. THE STRONGEST WINDS ARE OCCURRING
  BETWEEN LAYTON AND BOUNTIFUL...INCLUDING FARMINGTON AND
  CENTERVILLE.

* WINDS...EAST WINDS GUSTING IN EXCESS OF 60 MPH...WITH LOCAL
  GUSTS IN EXCESS OF 75 MPH.

* TIMING...THE STRONGEST WINDS ARE FORECAST TO OCCUR THIS
  MORNING...PEAKING MID TO LATE MORNING...BEFORE GRADUALLY
  DIMINISHING THROUGH TONIGHT.

* IMPACTS...THIS IS A POTENTIALLY DANGEROUS SITUATION. STRONG
  CROSSWINDS ARE OCCURRING ALONG I-15...HIGHWAY 89 AND THE LEGACY
  PARKWAY THROUGH DAVIS AND WEBER COUNTIES WHICH WILL CREATE
  HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES AND THOSE WITH
  TRAILERS. SIGNIFICANT BLOWING AND DRIFTING OF SNOW WILL ALSO
  CAUSE GREATLY REDUCED VISIBILITY AND SLICK ROADWAYS. VERY COLD
  WIND CHILLS CAN ALSO BE EXPECTED...WITH READINGS OF 20 TO 25
  DEGREES BELOW ZERO. POWER OUTAGES ARE POSSIBLE... GIVEN THE VERY
  COLD TEMPERATURES HAVE A CONTINGENCY PLAN IN THE EVENT OF A LOSS
  OF HEAT. LOOSE OBJECTS SUCH AS TRASH CANS... TRAMPOLINES AND
  LAWN ORNAMENTS WILL BECOME AIRBORNE RESULTING IN POTENTIAL
  PROPERTY DAMAGE. WIND SENSITIVE OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ001-003-302300-
/O.CON.KSLC.WI.Y.0033.000000T0000Z-141231T1100Z/
CACHE VALLEY/UTAH PORTION-SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...SALT LAKE CITY...
TOOELE
202 AM MST TUE DEC 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM MST WEDNESDAY...

* AFFECTED AREA...THE SALT LAKE VALLEY AND CACHE VALLEY.

* WINDS...EAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH... 
  ESPECIALLY NEAR CANYONS. 

* TIMING...GUSTY EAST WINDS WILL STRENGTHEN NEAR CANYONS...PEAKING
  THIS MORNING. THE WINDS SHOULD GRADUALLY DIMINISH THROUGH
  TONIGHT.

* IMPACTS...STRONG CROSSWINDS ARE FORECAST ALONG INTERSTATE 215 
  ON THE EAST SIDE OF THE VALLEY...ALONG WITH FOOTHILL BLVD. 
  BLOWING SNOW MAY OCCUR DURING THE STRONGEST WINDS WHICH COULD 
  CAUSE REDUCED VISIBILITY AND SLICK ROADWAYS. VERY COLD WIND 
  CHILLS CAN ALSO BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
130 
WWUS75 KSLC 302154
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
254 PM MST TUE DEC 30 2014


UTZ002-310600-
/O.CON.KSLC.HW.W.0011.000000T0000Z-141231T1100Z/
NORTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL
254 PM MST TUE DEC 30 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM MST WEDNESDAY...

* AFFECTED AREA...THE NORTHERN WASATCH FRONT FROM BRIGHAM CITY 
  SOUTHWARD TO NORTH SALT LAKE. THE STRONGEST WINDS ARE 
  OCCURRING BETWEEN LAYTON AND BOUNTIFUL...INCLUDING FARMINGTON 
  AND CENTERVILLE. 

* WINDS...EAST WINDS GUSTING IN THE 50 TO 60 MPH RANGE.

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING BEFORE
  DIMINISHING OVERNIGHT. 

* IMPACTS...THIS IS A POTENTIALLY DANGEROUS SITUATION. STRONG
  CROSSWINDS ARE OCCURRING ALONG I-15...HIGHWAY 89 AND THE LEGACY
  PARKWAY THROUGH DAVIS AND WEBER COUNTIES WHICH WILL CREATE
  HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES AND THOSE WITH
  TRAILERS. SIGNIFICANT BLOWING AND DRIFTING OF SNOW WILL ALSO
  CAUSE GREATLY REDUCED VISIBILITY AND SLICK ROADWAYS. VERY COLD
  WIND CHILLS CAN ALSO BE EXPECTED...WITH READINGS OF 20 TO 25
  DEGREES BELOW ZERO. POWER OUTAGES ARE POSSIBLE... GIVEN THE VERY
  COLD TEMPERATURES HAVE A CONTINGENCY PLAN IN THE EVENT OF A LOSS
  OF HEAT. LOOSE OBJECTS SUCH AS TRASH CANS... TRAMPOLINES AND
  LAWN ORNAMENTS WILL BECOME AIRBORNE RESULTING IN POTENTIAL
  PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ001-003-310600-
/O.CON.KSLC.WI.Y.0033.000000T0000Z-141231T1100Z/
CACHE VALLEY/UTAH PORTION-SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...SALT LAKE CITY...
TOOELE
254 PM MST TUE DEC 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM MST WEDNESDAY...

* AFFECTED AREA...THE SALT LAKE VALLEY AND CACHE VALLEY.

* WINDS...EAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH... 
  ESPECIALLY NEAR CANYONS. 

* TIMING...GUSTY EAST WINDS WILL CONTINUE INTO THE EVENING HOURS
  BEFORE DIMINISHING OVERNIGHT. 

* IMPACTS...STRONG CROSSWINDS ARE FORECAST ALONG INTERSTATE 215 
  ON THE EAST SIDE OF THE VALLEY...ALONG WITH FOOTHILL BLVD. 
  BLOWING SNOW MAY OCCUR DURING THE STRONGEST WINDS WHICH COULD 
  CAUSE REDUCED VISIBILITY AND SLICK ROADWAYS. VERY COLD WIND 
  CHILLS CAN ALSO BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
969 
WWUS75 KSLC 310406
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
906 PM MST TUE DEC 30 2014


UTZ001-310515-
/O.CAN.KSLC.WI.Y.0033.000000T0000Z-141231T1100Z/
CACHE VALLEY/UTAH PORTION-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD
906 PM MST TUE DEC 30 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY FOR THE CACHE VALLEY. EAST WINDS OF 10 TO 20 MPH
WILL CONTINUE ALONG THE EAST SIDE OF THE CACHE VALLEY THROUGH THE
REMAINDER OF THE EVENING...HOWEVER ANY GUSTS SHOULD REMAIN WELL
BELOW ADVISORY CRITERIA. 


$$

UTZ002-311100-
/O.CON.KSLC.HW.W.0011.000000T0000Z-141231T1100Z/
NORTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL
906 PM MST TUE DEC 30 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM MST WEDNESDAY...

* AFFECTED AREA...THE NORTHERN WASATCH FRONT FROM BRIGHAM CITY
  SOUTHWARD TO NORTH SALT LAKE. THE STRONGEST WINDS ARE OCCURRING
  BETWEEN SOUTH OGDEN AND FARMINGTON.

* WINDS...EAST WINDS GUSTING IN THE 50 TO 60 MPH RANGE.

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING 
  BEFORE DIMINISHING OVERNIGHT. 

* IMPACTS...STRONG CROSSWINDS ARE OCCURRING ALONG I-15...HIGHWAY
  89 AND THE LEGACY PARKWAY THROUGH DAVIS AND WEBER COUNTIES WHICH
  WILL CREATE HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES AND THOSE
  WITH TRAILERS. SIGNIFICANT BLOWING AND DRIFTING OF SNOW WILL
  ALSO CAUSE GREATLY REDUCED VISIBILITY AND SLICK ROADWAYS. VERY
  COLD WIND CHILLS CAN ALSO BE EXPECTED...WITH READINGS OF 20 TO
  25 DEGREES BELOW ZERO. POWER OUTAGES ARE POSSIBLE... GIVEN THE
  VERY COLD TEMPERATURES HAVE A CONTINGENCY PLAN IN THE EVENT OF A
  LOSS OF HEAT. LOOSE OBJECTS SUCH AS TRASH CANS... TRAMPOLINES
  AND LAWN ORNAMENTS WILL BECOME AIRBORNE RESULTING IN POTENTIAL
  PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ003-311100-
/O.CON.KSLC.WI.Y.0033.000000T0000Z-141231T1100Z/
SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE
906 PM MST TUE DEC 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM MST WEDNESDAY...

* AFFECTED AREA...THE SALT LAKE VALLEY FROM NEAR PARLEYS CANYON
  NORTH TO THE UNIVERSITY OF UTAH. 

* WINDS...EAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. 

* TIMING...GUSTY EAST WINDS WILL CONTINUE THROUGH THE EVENING
  HOURS BEFORE DIMINISHING OVERNIGHT.

* IMPACTS...STRONG CROSSWINDS ARE FORECAST ALONG INTERSTATE 215 
  ON THE EAST SIDE OF THE VALLEY...ALONG WITH FOOTHILL BLVD. 
  BLOWING SNOW MAY OCCUR DURING THE STRONGEST WINDS WHICH COULD 
  CAUSE REDUCED VISIBILITY AND SLICK ROADWAYS. VERY COLD WIND 
  CHILLS CAN ALSO BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
407 
WWUS75 KSLC 310951
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
251 AM MST WED DEC 31 2014

UTZ002-311100-
/O.CAN.KSLC.HW.W.0011.000000T0000Z-141231T1100Z/
NORTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL
251 AM MST WED DEC 31 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HIGH WIND WARNING FOR THE NORTHERN WASATCH FRONT. THE WINDS WILL
CONTINUE TO DIMINISH THROUGH THE MORNING HOURS.

$$

UTZ003-311100-
/O.CAN.KSLC.WI.Y.0033.000000T0000Z-141231T1100Z/
SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE
251 AM MST WED DEC 31 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY FOR THE SALT LAKE VALLEY. THE WINDS WILL CONTINUE
TO DIMINISH THROUGH THE MORNING HOURS.

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Dec 28, 9:14 PM MST, 5 hours 35 minutes earlier.

Area forecast discussion, Dec 28, 9:14 PM MST, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
914 PM MST SUN DEC 28 2014

.SYNOPSIS...A COLD STORM SYSTEM WILL REMAIN ACROSS THE AREA
THROUGH MONDAY. VERY COLD AIR WILL SPILL WEST THEN SOUTHWEST
ACROSS UTAH MONDAY NIGHT THROUGH TUESDAY. THE SECOND COLD STORM
SYSTEM WILL INTENSIFY AND IMPACT SOUTHERN UTAH MIDWEEK.

&&

.DISCUSSION...A BROAD CYCLONIC WEST-NORTHWEST FLOW ALOFT EXTENDS
FROM THE PACIFIC NORTHWEST THROUGH THE GREAT BASIN THIS EVENING.
SNOW HAS CONCENTRATED ALONG AND IN THE COLDER AIR TO THE NORTH OF
THE MID-LEVEL BAROCLINIC ZONE THROUGH CENTRAL UTAH. THIS
BAROCLINIC ZONE WILL SAG A BIT FARTHER SOUTH THROUGH MONDAY
NIGHT AHEAD OF A SECOND STRENGTHENING SHORTWAVE DRIVES SOUTH-
SOUTHWEST THROUGH THE WEST COAST STATES LATE MONDAY/TUESDAY.

OCCASIONAL LIGHT/MODERATE SNOW WILL PERSIST ACROSS MUCH OF
NORTHERN AND CENTRAL UTAH OVERNIGHT THROUGH MONDAY. ACCUMULATIONS
IN THE VALLEYS ARE FOR THE MOST PART GOING TO REMAIN LIGHT...THOUGH
TRAVEL IMPACTS WILL BE SUBSTANTIAL AS ROAD SURFACES REMAIN COLD.
NORTHERN MOUNTAIN LOCATIONS WILL SEE HEAVIER SNOWS WITH SEVERAL
INCHES OF ADDITIONAL ACCUMULATION THROUGH MONDAY. WILL LEAVE ALL
OF THE CURRENT ADVISORIES IN PLACE AS ISSUED EARLIER TODAY.

THE PREVIOUSLY MENTIONED SHORTWAVE MOVING SOUTH-SOUTHWEST ALONG
THE WEST COAST WILL EVENTUALLY WRAP UP INTO A TIGHTLY WOUND UPPER
LOW OVER SOUTHERN CALIFORNIA/SOUTHERN NEVADA LATE TUESDAY/TUESDAY
NIGHT. PLENTY OF MOISTURE ALONG WITH SOLID LIFT GENERATE THROUGH
THERMAL ADVECTION AND DYNAMIC WILL LIKELY LEAD TO A SIGNIFICANT
WINTER STORM FOR THE SOUTHERN THIRD OF UTAH MIDWEEK. THIS
DEVELOPING LOW WILL ALSO HAVE IMPACTS ON NORTHERN UTAH IN THE
FORM OF WINDS AND COLDER TEMPS BEGINNING MONDAY NIGHT AND
CONTINUING THROUGH TUESDAY. DEEP EASTERLY COLD ADVECTION DEVELOP
ACROSS SOUTHWEST WYOMING MONDAY WILL SPILL INTO NORTHERN UTAH
MONDAY NIGHT. AT THE SAME TIME A VERY STRONG SURFACE WILL BE
SLIDING SOUTH ALONG THE CONTINENTAL DIVIDE INTO MONTANA/WYOMING.
THE COMBINATION OF THE FAVORABLE SURFACE GRADIENT AND SUPPORTING
NEAR 700MB EASTERLY WINDS WILL PRODUCE A SIGNIFICANT
CANYON/DOWNSLOPE WIND EVENT ALONG THE WASATCH FRONT AND CACHE
VALLEY...WITH THE PEAK PERIOD FROM MONDAY EVENING THROUGH LATE
TUESDAY AFTERNOON.

&&

.PREVIOUS LONG TERM (AFTER 12Z WEDNESDAY)...12Z GLOBAL MODELS
CONTINUED TO REMAIN IN NEAR LOCKSTEP REGARDING THE EVOLUTION OF
THE DESERT SOUTHWEST CLOSED LOW. CHANGED LITTLE TO FORECAST IN
THIS PACKAGE OTHER THAN CONTINUING TO NOSE POPS UP ACROSS THE FAR
SOUTH WED THROUGH THU...ESPECIALLY TERRAIN ACROSS THE GIANT
STAIRCASE AND AREAS FAVORED BY SOUTHEASTERLY FLOW/UPSLOPE SUCH AS
THE BOULDER/ESCALANTE AREAS. THIS SAID...18Z GFS JUST NOW VIEWED
AND HAS BECOME A BIT MORE PROGRESSIVE AND LESS EXPANSIVE W/QPF
ACROSS THE SOUTH AS THE LOW SKIRTS ACROSS NORTHERN AZ/NM. FORECAST
IS NOT BASED ON THAT SOLUTION BUT WILL HAVE TO MONITOR RUN TO RUN
CONSISTENCY OVER THE NEXT FEW.

BOTTOM LINE...WIDESPREAD SNOW REMAINS LIKELY FOR AREAS GENERALLY
SOUTH OF I-70 WED/THU...WITH SNOW LEVELS FALLING TO ALL AREAS
INCLUDING UTAHS DIXIE AND THE LAKE POWELL AREA. MSLP GRADIENT
ORIENTED N-S ACROSS DIXIE WILL LIKELY LIMIT ACCUMULATION POTENTIAL
THERE AS DOWNSLOPING WINDS WILL TREND TO DRY THE LOWER LEVELS AND
MINIMIZE LOW LEVEL LIFT POTENTIAL...BUT SOME SNOW REMAINS FORECAST.

THE UPPER LOW DEPARTS TO THE SOUTHEAST THURSDAY NIGHT BRINGING AN
END TO ACCUMULATING SNOWFALL ACROSS THE SOUTH...BUT VERY COLD TEMPS
WILL REMAIN ACROSS THE AREA.

LARGE SCALE PATTERN THEREAFTER REMAINS A LOW CONFIDENCE FORECAST AS
GLOBAL MODELS GO OUT OF PHASE LATE WEEK ON. 12Z ECMWF HINTING AT A
FAIRLY HIGH AMPLITUDE RIDGE BUILDING IN FROM THE SOUTHWEST WHILE GFS
RETAINS CYCLONIC FLOW ALOFT ACROSS THE NORTH DUE TO A BROAD LONG
WAVE TROUGH FROM THE GREAT LAKES WEST THROUGH THE NORTHERN ROCKIES.
NO CHANGES MADE TO FORECAST DUE TO LACK OF MODEL TO MODEL
AGREEMENT/LOW CONFIDENCE ATTM.

&&

.AVIATION...THE COLD AND MOIST WEST-NORTHWEST FLOW ALOFT ACROSS
NORTHERN UTAH WILL BRING OCCASIONAL SNOW TO THE KSLC TERMINAL
OVERNIGHT. CEILINGS WILL MOVE AROUND BETWEEN MVFR/LOW VFR MUCH OF
THE OVERNIGHT PERIOD...WITH OCCASIONAL IFR CEILINGS BOTH IN AND
OUT OF SNOW. A 20 PERCENT CHANCE OF LAKE EFFECT SNOW BANDS
IMPACTING THE TERMINAL WILL EXIST BETWEEN 08Z AND 12Z. PREVAILING
SOUTHEAST WINDS THIS EVENING COULD BRIEFLY TURN TO LIGHT NORTH AS
ANY LAKE EFFECT SNOW BANDS MOVE OVER OR NEAR THE TERMINAL
OVERNIGHT.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER WEATHER ADVISORY UNTIL 4 PM MST MONDAY FOR UTZ001>004-
     006>010.

     HIGH WIND WATCH FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON
     FOR UTZ002.

WY...WINTER WEATHER ADVISORY UNTIL 10 PM MST MONDAY FOR WYZ021.

&&

SHORT TERM/AVIATION...CONGER
LONG TERM...MERRILL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Dec 28, 4:15 PM MST, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
415 PM MST SUN DEC 28 2014

UTZ001>016-019>021-517-518-WYZ021-291315-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
415 PM MST SUN DEC 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

A COLD STORM SYSTEM WILL BRING PERIODS OF SNOW TO THE NORTHERN
OUTLOOK AREA TONIGHT WITH LOCAL SIGNIFICANT ACCUMULATION AND AREAS
OF HAZARDOUS WINTER DRIVING CONDITIONS. THIS WILL IMPACT TRAVEL
OVER ALL MOUNTAIN PASSES AND ON MANY VALLEY ROUTES ALONG THE
CENTRAL AND SOUTHERN WASATCH FRONT EASTWARD THROUGH THE WASATCH
MOUNTAIN VALLEYS AND INTO SOUTHWESTERN WYOMING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SNOW MAY CONTINUE TO IMPACT TRAVEL MONDAY MORNING ALONG THE
CENTRAL WASATCH FRONT EASTWARD THROUGH THE WASATCH MOUNTAINS AND
INTO WYOMING. THE SNOW WILL GRADUALLY DECREASE MONDAY AFTERNOON
THROUGH MONDAY EVENING.

STRONG GUSTY EASTERLY CANYON WINDS WILL DEVELOP ALONG THE WASATCH
FRONT MONDAY NIGHT THROUGH LATE TUESDAY WITH THE STRONGEST WINDS
EXPECTED FROM NEAR BRIGHAM CITY SOUTH THROUGH NORTH SALT LAKE.
THIS COULD CREATE CONSIDERABLE BLOWING AND DRIFTING OF THE NEW
SNOW CONTINUING THE THREAT OF HAZARDOUS TRAVEL CONDITIONS.

THIS COLD STORM WILL INTENSIFY ACROSS SOUTHERN UTAH LATE TUESDAY
INTO THURSDAY WITH THE POTENTIAL FOR ACCUMULATING SNOW DOWN TO THE
ST GEORGE AREA LATE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 2:49 AM MSTWind AdvisorySLC48 hr
Dec 29, 3:15 PM MSTWinter Storm WatchSLC11 hr

Nearby

High Wind Warnings in Utah, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.